MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO?; CATHETER, CONTINUOUS FLUSH
Model Number M001182880
Medical Device Problem Codes Fracture (1260); Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that shaft fracture occurred.The target lesion was located in the pulmonary aorta.A 135/10 renegade hi flo was selected for use.During the procedure, it was difficult to advance the microcatheter in the catheter.A visual inspection shows that the front end of the microcatheter was obviously uneven and the rear end of the microcatheter was fractured during advancing.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient status was stable post procedure.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Device evaluated by mfr: the renegade hi-flo was returned for analysis.Microscopic examination revealed shaft kink located approximately 25cm from the strain relief.Shaft flattened section located 131.5cm - 134cm from the strain relief.Device to device test failed the devices are stuck together.X-ray imaging revealed no internal damage.No other issues were identified with the device.
 
Event or Problem Description
It was reported that shaft fracture occurred.The target lesion was located in the pulmonary aorta.A 135/10 renegade hi flo was used for treatment.During the procedure, it was difficult to advance the microcatheter in the catheter.A visual inspection shows that the front end of the microcatheter was obviously uneven and the rear end of the microcatheter was fractured during advancing.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient status was stable post procedure.

Brand Name
RENEGADE? HI-FLO?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21762817
Report Number2124215-2025-20405
Device Sequence Number15569134
Product Code KRA
UDI-Device Identifier08714729280637
UDI-Public(01)08714729280637(17)270304(10)33556593
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001182880
Device Catalogue NumberM001182880
Device Lot Number0033556593
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight55 KG